# SDR AALA202307175258

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N870AX
- Make and model: Boeing 787-8
- Aircraft serial: 65990
- Aircraft time: 9,872 hours, 1,612 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 1F-1L DOOR STICKS.  1F-1L LAVATORY DOOR CORRECTLY REPOSITIONED.
